RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 227, Number 5, Pages 1060–1063 (Mi dan40284)  

MATHEMATICS

Asymptotics of the solution of the Cauchy problem for equations with a complex Hamiltonian

B. Yu. Sternin, V. E. Shatalov

Moscow Instittute of Civil Aviation Engineers

Full text: PDF file (427 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946.51
Presented: S. L. Sobolev
Received: 25.06.1975

Citation: B. Yu. Sternin, V. E. Shatalov, “Asymptotics of the solution of the Cauchy problem for equations with a complex Hamiltonian”, Dokl. Akad. Nauk SSSR, 227:5 (1976), 1060–1063

Citation in format AMSBIB
\Bibitem{SteSha76}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper Asymptotics of the solution of the Cauchy problem for equations with a complex Hamiltonian
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 227
\issue 5
\pages 1060--1063
\mathnet{http://mi.mathnet.ru/dan40284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0418173}
\zmath{https://zbmath.org/?q=an:0339.35012}


Linking options:
  • http://mi.mathnet.ru/eng/dan40284
  • http://mi.mathnet.ru/eng/dan/v227/i5/p1060

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018